|Table of Contents|

The Solution of the First Homogeneous Boundary problem of n—dimensional Wave Equation and n—Dimensional Heat Bquation in n—dimensional Sphere

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1984年01期
Page:
43-54
Research Field:
Publishing date:

Info

Title:
The Solution of the First Homogeneous Boundary problem of n—dimensional Wave Equation and n—Dimensional Heat Bquation in n—dimensional Sphere
Author(s):
-
Keywords:
-
PACS:
-
DOI:
-
Abstract:
-

References:

-

Memo

Memo:
-
Last Update: 2013-04-29